# SDR 2025F00268

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: General aviation
- Aircraft: N675QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0212
- Aircraft time: 6,349 hours, 4,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 43 AREAS OF CORROSION UNDER AFT BELLY PANEL 316CBC. MECHANICALLY REMOVED CORROSION WHERE 36 NUTPLATES WERE REMOVED AND 4 ADDITIONAL AREAS IN BAY 316CBC IAW SRM 51-70-03. FOUND CORROSION BLENDS TO BE BEYOND LIMITS IAW SRM 51-70-03 EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLENDS IAW AQRD RFTS-115214 REV.0, TITLE: N675QS (680A-0212) AFT BELLY FAIRING PANEL 316CBC SUPPORT CORROSION.
